MathSciNet Relay Station
MathSciNet bibliographic data
MR2216483 34K14 (34K12 34K60 92D25)
Chen, Feng-de; Shi, Chun-ling Dynamic behavior of a logistic type equation with infinite delay. Acta Math. Appl. Sin. Engl. Ser. 22 (2006), no. 2, 313–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement